# SDR HNAA2015090200271

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 64,849 hours, 73 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT UNCOMMANDED LT TURN WITH AUTOPILOT ENGAGED, NR 802 MESSAGE OR CAUTION LIGHTS NOTED.  INSPECTED AILERON SERVO AND CABLE FOR PROPER INSTALLATION, NO DEFECT. PERFORMED OPS MAINTENANCE ST FOR 45 MINUTES. FLYING WITH LT AND RT AFCS MASTER AND FLYING WITH LT AND RT HSI SELECTED.  NO DEFECTS.  PERFORMED GROUND MAINTENANCE TEST. DID NOT REVEAL ANY FAULT, COULD NOT DUPLICATED.
